# SDR SWAA2019052332942

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 51,628 hours, 26,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: 8210579001
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT SEAT CONTROL PANEL EMERGENCY LIGHT SWITCH COVER SPRING BROKEN.  R&R SPRING PER SIP.
